Publicacións nas que colabora con ALBERTO CABADA FERNANDEZ (6)

2005

  1. Existence of solutions of first-order dynamic equations with nonlinear functional boundary value conditions

    Nonlinear Analysis, Theory, Methods and Applications

  2. Stability of periodic solutions of first-order difference equations lying between lower and upper solutions

    Advances in Difference Equations, Vol. 2005, Núm. 3, pp. 333-343

  3. Optimal conditions to ensure the stability of periodic solutions of first order difference equations lying between lower and upper solutions

    Journal of Computational and Applied Mathematics, Vol. 176, Núm. 1, pp. 45-57

  4. Criterions for absolute continuity on time scales

    Journal of Difference Equations and Applications, Vol. 11, Núm. 11, pp. 1013-1028

2004

  1. Existence and uniqueness of solutions of higher-order antiperiodic dynamic equations

    Advances in Difference Equations, Vol. 2004, Núm. 4, pp. 291-310